# SDR HALA2022010400007

- Difficulty date: December 20, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 26,042 hours, 4,080 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 375 FOUND L/H ELEVATOR T/E UPPER LEFT SURFACE MISSING APPROX 32" OF FILLER MATERIAL. CORRECTIVE ACTION: REF A330 SRM 55-21-11-283-015. OK TO TO APPLY TEMP REPAIR. C/W REP INSP OF LH ELEV UPPER LEFT T/E PER A330 SRM 51-77-12-911-011. SPEED TAPE INTACT. (7731461)
